Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/5486
Title: Uniform asymptotic behaviour of integrals of Bessel functions with a large parameter in the argument
Authors: Kaplunov, JD
Voloshin, V
Rawlins, AD
Keywords: Bessel function;Real parameters;Integrals;Uniform asymptotic behavior;Airy function
Issue Date: 2010
Publisher: Oxford University Press
Citation: Quarterly Journal of Mechanics and Applied Mathematics, 63(1): 57-72, 2010
Abstract: In this paper, we deal with integrals whose integrand has a rapidly oscillating zero-order Bessel function of the first kind with real parameters in its argument, which can become large. We introduce and tabulate model integrals depending on a single parameter, which can determine the behaviour of the original integral near the zeros of the argument of the Bessel function. As an example of the uniform asymptotic analysis, we evaluate the multi-parameter integral, which arises in the solution of the transition problem for an accelerating moving load on an elastically supported infinite string. Asymptotic predictions are compared with the results obtained by direct numerical integration.
Description: Copyright @ The author 2010. Published by Oxford University Press; all rights reserved. For Permissions, please email: journals.permissions@oxfordjournals.org
URI: http://qjmam.oxfordjournals.org/content/63/1/57
http://bura.brunel.ac.uk/handle/2438/5486
DOI: http://dx.doi.org/10.1093/qjmam/hbp024
ISSN: 0033-5614
Appears in Collections:Publications
Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
FullText.pdf350.73 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.